# SDR GTIA2025011638684

- Difficulty date: January 21, 2025
- Submitted: January 22, 2025
- Operation: Air carrier
- Aircraft: N619NK
- Make and model: Airbus A320-232
- Aircraft serial: 5517
- Aircraft time: 41,398 hours, 18,855 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Stop Fitting
- Part number: D5348008225400
- Condition: Cracked
- Location: Zone 200
- Part time: 41,398 hours, 18,855 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FR 68 LH DOORSTOP FITTING #7 HOLE #1 HAS CRACK INDICATIONS RAF-01 3371750-02  -REPAIR ACP ON HAECO S.O 122206 OPS 44630 IAW A320 SRM 53-41-12-300-010 CAT A REPAIR NO RE INSPECT REQUIRED
